Hello, I had intercourse on july 21, and my boyfriend did cum inside of me. The next morning I woke up and I was bleeding, I took plan B right away, and continued bleeding for about 7 days after that. I haven’t gotten my period since. Should I be worried? Also what does my bleeding the morning of mean?
– – – – – –
Do you remember when your last period started and ended? If you take Plan B shortly after your last period ends, then there is a decent chance of experiencing what we call withdrawal bleed. Withdrawal bleeding is not related to menstruation but is caused by the change in hormone levels caused by taking a high dose of progestin (the drug found in Plan B). Of course, bleeding after having sex could be caused by something being torn during intercourse (especially for those who have had sex for their first time or for those who rarely have sex); however, the continued bleeding definitely sounds hormone related to me.
It would still be “safe” to take a home pregnancy test; however, the test results should be negative. As far as when your regular period should return, probably later this month or early next month. This can vary from girl to girl, and nerves can prolong the irregularity of your periods.